# SDR 8HBR20220328042

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N130JA
- Make and model: Cessna 172S
- Aircraft serial: 172S9165
- Aircraft time: 10,656 hours
- Engine: Lyc IO360L2A
- Engine time: 322 hours
- System (JASC): 7400 · Ignition System
- Part: Eiu
- Part number: 66K4F3SN
- Part serial: 4F1420001
- Condition: Faulty
- Part time: 1,128 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE ROUGHNESS DURING CLIMB, GROUND RUNS REVELED THE ELECTRONIC IGNITION SYSTEM WAS THE CAUSE OF THE ENGINE ROUGHNESS.
